Citation: Misty. "Mom: An Experience with DXM & Fentanyl (ID 28810)". Erowid.org. Feb 16, 2008. erowid.org/exp/28810
[Erowid Note: It is our policy to try to verify any fatalities or life-endangering adverse reactions that people report, where possible. This fatality has been verified.]
I am writing to express my freedom of speech; to inform and educate. On July 16, 2003, I found my 18 year old son in his bed, he had died in his sleep. Much to my shock after reading his computer entries, he and his friends had been experimenting with many of the drugs that he found listed on this website, but DXM appeared to be his drug of choice. It appears through the information left behind on his computer and the autopsy report, that on the night that he died, he had mixed DXM and Fentanyl. This was a talented and intelligent young man with many artistic gifts, but with many questions about life. I feel that he had carefully studied and calculated, but there are no guarantees. I want other kids to know that a fatal outcome is a very real possibility; it may happen the first time, or after several successful and uncomplicated trips. There were no warning signs; no chances to help. I grieve every day for this very tragic loss and want others to know that their choices affect them and the people who love them.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center for permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.